# SDR 08FDEA00902

- Difficulty date: March 12, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 39,141 hours, 23,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE 221.FORWARD CABIN SEAT TRACK LBL 18 (Y450) BETWEEN FR 14 THRU FR19 HAS STRUCTURAL DAMAGES (HEAVY CORROSION, EXFOLIATION).  REMOVED SEAT TRACK IAW SRM 51-40-21 LOCATED AND DRILLED NEW SEAT TRACK IAW SRM   51-40-44.  INSTALLED SEAT TRACK IAW SRM 51-40-21.
